Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lithium discontinuation

Posted by alan on November 27, 1998, at 16:09:55

To Drs. Bob, Toby, ?: Is there any evidence of some discontinuation syndrome when suddenly stopping lithium? I was on it to augment Prozac. I do feel rather ill, and I wonder. Second, and a bit sensitive, when and how often is phone access to one's doctor between appointments considered reasonable and fair? Are there any more or less agreed upon guidelines here? Thank you.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alan thread:1370